<  Back to the Polytechnique Montréal portal

Control-volume finite-element solution of confined turbulent swirling flows

D. Elkaïm, F. McKenty, Marcelo Reggio and Ricardo Camarero

Article (1994)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/33350/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 19, no. 2)
Publisher: Wiley
DOI: 10.1002/fld.1650190204
Official URL: https://doi.org/10.1002/fld.1650190204
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Elkaïm, D., McKenty, F., Reggio, M., & Camarero, R. (1994). Control-volume finite-element solution of confined turbulent swirling flows. International Journal for Numerical Methods in Fluids, 19(2), 135-152. https://doi.org/10.1002/fld.1650190204

Statistics

Dimensions

Repository Staff Only

View Item View Item